Dear Jen, Thank you for posting your photograph with you interesting question. It appears that you have some swelling and fine needle marks that are well within the realm of normal after 24 hours. Juviderm is a hyaluronic acid which is essentially a concentrated carbohydrate which attracts water for the first 24-48 hours. Usually, the fine needle marks disappear within the first 24-48 hours and the swelling is usually gone within the first few days. You can always call the doctor who performed the injections and return for a follow up visit. Best wishes, Dr. Richard Swift
Thank you for your question and for sharing your photograph. In the first days after Juvederm injections it would not be uncommon to still see some needle marks and bruising with slight tissue swelling and smaller lumps. Most dermal fillers need 1-2 weeks of time to soften and have their results appear very natural. Hang in there and allow yourself a bit more time to assess your outcome. Try some cold compresses to the area of injection and some anti-inflammatories to help with your current symptoms. Best wishes.
Fillers will not completely efface all lines. Swelling is common and some bruising may occur. Give it a week or two to settle.
I would not say that Juvederm is a bad use for glabella treatment. However the gold standard is Botox and then perhaps some Juvederm injections in the future to treat any residual lines that were not corrected by the botox.Small amount of tenderness, bruising and swelling are all common side effects after juvederm. If you are concerned you should see your provider for a follow up.
Swelling , Bruising, and small needle marks, are common after Juvéderm injection. After a few days swelling will begin to subside and bruising is well. Typically in a week you should see your final results. Sometimes icing the area for several days after the procedure is helpful with both bruising and swelling. Botulinum toxin.( Botox cosmetic , Dysport , or Zeomin) will prevent the muscle from contracting which is ultimately causing the wrinkle. This can help to prevent the wrinkle from getting worse over time. You may want to consider this as well in the future . See how you like your juvederm results first . It is possible to Use one or both products to achieve the results you are seeking.
Swelling is normal after injections, especially in this area. You cannot evaluate the full results yet. It appears normal after the procedure but it is best to consult in person with your treating physician for evaluation. Best, Dr. Green
Thank you for your question and for sharing your photograph. Sorry that you are having some concerns about your postprocedure appearance. Based on your photograph, you appear to have normal postprocedure swelling and bruising present. Please keep in mind that it will take 2 weeks to see your final result. Swelling and bruising after filler injection is normal. Icing can help for up to 48 hours postprocedure. Arnica can also help to minimize postprocedure swelling and bruising. Gentle massage may be beneficial. My best advice would be to give it a full 2 weeks to allow for normal postprocedure swelling and bruising to resolve and to see your final result. At that point, if you continue to have any concerns, please be sure to see an experienced injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action. Best wishes!
It is not a bad use of Juvederm. Botox alone or in combination with Juvederm can be used to treat facial wrinkles. Neither will completely eradicate facial wrinkles. The goal is to reduce their appearance. I would advise you to follow up with your doctor if you have any concerns regarding your injections.
Thank you for asking your question. It is normal for the skin to be slightly swollen and irregular one days following injections of Juvederm, wait another week before judging results and follow up with your doctor.